Ive been on BC for years but switched about 6 months ago to desogen. its a combination pill which should stop ovulation, but I am ovulating because I can tell by my body and discharge. Ive taken the pill on time for months now. Whats going on? is this pill not effective enough for me? Can I get pregnant?
If you are truly ovulating, yes you can get pregnant but it may just be a change in the pills that is producing these symptoms. Please call your dr and go see him/her to get an evaluation, if you are ovulating, not only can you get pregnant, but if you aren't, you need to switch pills.
- Desogen Information for Consumers
- Desogen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Desogen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2009 • 1 answer
Posted 13 Apr 2010 • 1 answer
Desogen - I have been off (last pill taken) Deogen since Sept 12 it is now Oct 1 and I am spotting.?
Posted 1 Oct 2010 • 1 answer
Is it safe to not use a contraceptive back up on the first week of using Desogen after taking the 21
Posted 9 Aug 2011 • 1 answer
Posted 17 Nov 2012 • 2 answers